# SDR SWIA2018101645143

- Difficulty date: September 16, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 38,207 hours, 32,321 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60034017595
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS280 FLOORBEAM HAS CORROSION AROUND NUTPLATE HOLES. (C-CHECK) RO: 10/14/2018 CORRODED PART P/N 600-34017-595 REPLACED IAW SRM.
